Articles with article keyword: Shimura varieties

On the generic part of the cohomology of compact unitary Shimura varieties

Pages 649-766 by Ana Caraiani, Peter Scholze | From volume 186-3

Ax-Lindemann for $\mathcal{A}_g$

Pages 659-681 by Jonathan Pila, Jacob Tsimerman | From volume 179-2

Galois orbits and equidistribution of special subvarieties: towards the André-Oort conjecture

Pages 823-865 by Emmanuel Ullmo, Andrei Yafaev | From volume 180-3

The André-Oort conjecture

Pages 867-925 by Bruno Klingler, Andrei Yafaev | From volume 180-3

On torsion in the cohomology of locally symmetric varieties

Pages 945-1066 by Peter Scholze | From volume 182-3

Galois representations arising from some compact Shimura varieties

Pages 1645-1741 by Sug Woo Shin | From volume 173-3